# SDR 99ZZZM343

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769AT
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: MS9391130ZE4C
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE 'A' SYSTEM HYDRAULIC QTY DECREASED TO ZERO.  FLUID SHUT OFF CLOSED PRIOR TO LOW PRESSURE WARNING LIGHTS ON.  FOUND FLAP HYDRAULIC MOTOR LEAKING.  REMOVED AND REPLACED FLAP HYDRAULIC MOTOR PER MM.  (M)
